Inaugural Psychiatry Summit 2022

Click here to register now on the website of PCE, our sister company. Please note, you will need to create a PCE account to register if you do not already have one. Setting up an account is quick and easy.

The Inaugural Psychiatry Summit 2022 includes 3 full days of live, virtual, cutting edge programs! VIP pricing of $99 available for a limited time (early bird rate $149; regular rate $199). The summit sets the standard for timely, unbiased, evidence-based education from the world’s leading experts.

Join psychiatrists, NPs, PAs, and other healthcare professionals from around the world for this unique virtual opportunity to enhance knowledge and improve patient outcomes. Engage with U.S.-based and international experts as they discuss the latest advances in the diagnosis and treatment of a wide range of psychiatric illnesses, debate controversies in the field and share their clinical pearls. Earn up to 15 hours of CME/CE credit.

Agenda

Inaugural Psychiatry Summit
March 24 – 26, 2022
Live Virtual Webinar
Tentative Agenda
Please note: All times are ET

Day 1 - Thursday, March 24, 2022 

9:50 – 10:00 AM: Opening Remarks by Scientific Committee Member

10:00 – 11:00 AM: Keynote Address

-5 min break-

11:05 – 12:05 PM: Pharmacological Strategies for Ultra-Treatment-Resistant Depression

-5 min break-

12:10 – 1:10 PM: Non-CME Educational Talk 1

-25 min meal break-

1:35 – 2:35 PM: CME Satellite Symposium 1

-5 min break-

2:40 – 3:40 PM: Non-CME Educational Talk 2

-15 min break-

3:55 – 4:55 PM: New Mechanisms / New Medications for Psychoses

-5 min break- 

5:00 – 6:00 PM: Why Do Schizophrenia Patients Relapse and What Should We Do?

6:00 – 6:05 PM: Closing Remarks by Scientific Committee Member

 

Day 2 - Friday, March 25, 2022

 9:45 – 10:00 AM: Opening Remarks by Scientific Committee Member

10:00 – 11:00 AM: Potential Drugs of Abuse as Antidepressants? 

11:00 – 12:00 PM: Poster Hall / Exhibitions

12:00 – 1:00 PM: CME Satellite Symposium 2

-5 min break-

1:05 – 2:05 PM: Non-CME Educational Talk 4

-25 min meal break-

2:30 – 3:30 PM: Targeting Anxiety Symptoms in Mood Disorder Patients

-5 min meal break-

3:35 – 4:35 PM: Non-CME Educational Talk 5

-5 min break-

4:40 – 5:40 PM: CME Satellite Symposium 3

-5 min break-

5:45 – 6:45 PM: Treatment of Bipolar-Unipolar as a Spectrum Disorder

6:45 – 6:50 PM: Closing Remarks by Scientific Committee Member

 

Day 3 - Saturday, March 26, 2022

9:45 – 10:00 AM: Opening Remarks by Scientific Committee Member 

10:00 – 11:00 AM: CME Satellite Symposium 4

-5 min break-

11:05 – 12:05 PM: Treatment Resistant Bipolar Disorders

-5 min break-

12:10 – 1:10 PM: Non-CME Educational Talk 6

-25 min meal break-

1:35 – 2:35 PM: Medical Comorbidities in Psychiatric Patients

2:35 – 3:35 PM: Poster Hall / Exhibitions

3:35 – 4:35 PM: CME Satellite Symposium 5

-5 min break-

4:40 – 5:40 PM: Targeting Attentional Complaints Across DSM-5 Categories: a Transdiagnostic Approach

5:40 – 5:45 PM: Closing Remarks of the Summit by Scientific Committee Member

Faculty

Scientific Committee
Joseph Goldberg, MD

Clinical Professor of Psychiatry
Department of Psychiatry
Icahn School of Medicine at Mount Sinai
New York, New York

Scientific Committee
John M. Kane, MD

Professor and Chairman
Department of Psychiatry
Donald and Barbara Zucker School of Medicine at Hofstra/Northwell
Glen Oaks, New York

Scientific Committee
Prakash Masand, MD

Chief Medical Officer, Neuroscience
Global Medical Education, a Clinical Care Options Company
New York, New York

Scientific Committee
Roger S. McIntyre, MD, FRCPC

Professor of Psychiatry and Pharmacology
Department of Psychiatry/Pharmacology
University of Toronto
Head, Mood Disorders Psychopharmacology Unit
Department of Psychiatry
Toronto, Canada

Scientific Committee
Alan F. Schatzberg, MD

Kenneth T. Norris, Jr., Professor
Department of Psychiatry and Behavioral Sciences
Stanford University School of Medicine
Stanford, California

Program Overview
The primary purpose of this activity is to improve participants’ competence in addressing the most important and most current challenges in the treatment of psychiatric illness by providing a focused upate on recent advances and key issues.

Goal Statement
The goal of this activity is to improve the knowledge, competence, and performance of learners to assess diagnostic considerations and new and emerging therapies for the treatment of psychiatric illness.

Target Audience
This activity is intended for physicians, physician assistants, nurse practitioners, registered nurses, pharmacists, social workers, and psychologists engaged in the care of patients with psychiatric illness.

Learning Objectives
Upon completion of this activity, participants should be able to:

  • TBD

Accreditation

**Credit/Contact hours are subject to change**

Joint Accreditation Statement

In support of improving patient care, Clinical Care Options, LLC (CCO) is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team.

Physician Continuing Medical Education

Credit Designation 

CCO designates this live activity for a maximum of 15.0 AMA PRA Category 1 CreditsTM. Psysicians should claim only the credit commensurate with the extent of their participation in the activity.

Nursing Continuing Education

The maximum number of hours awarded for this Continuing Nursing Education activity is 15.0 contact hours.

Continuing Pharmacy Education

CCO designates this continuing education activity for 15.0 contact hours (1.5 CEUs) of the Accreditation Council for Pharmacy Education. UAN will be specific to each topic.

Type of Activity: Application

Upon successfully completing the activity evaluation form, transcript information will be sent to the NABP CPE Monitor Service within 60 days.

Physician Assistant Continuing Medical Education

Clinical Care Options, LLC has been authorized by the American Academy of PAs (AAPA) to award AAPA Category 1 CME credit for activities planned in accordance with AAPA CME Criteria. This activity is designated for 15.0 AAPA Category 1 CME credits. PAs should only claim commensurate with the extent of their participation.

Psychologist Continuing Education

Continuing education (CE) credits for psychologists are provided through the co-sponsorship of the American Psychological Association (APA) Office of Continuing Education in Psychology (CEP). The APA CEP Office maintains responsibility for the content of the programs.

This activity will offer 15.0 continuing education credits for psychologists

Social Work Continuing Education

As a Jointly Accredited Organization, Clinical Care Options, LLC (CCO) is approved to offer social work continuing education by the Association of Social Work Boards (ASWB) Approved Continuing Education (ACE) program. Organizations, not individual courses, are approved under this program. State and provincial regulatory boards have the final authority to determine whether an individual course may be accepted for continuing education credit. CCO maintains responsibility for this course. Social workers completing this course will receive 15.0 continuing education credits.

Disclosure of Conflicts of Interest
Clinical Care Options, LLC (CCO) requires instructors, planners, managers, and other individuals who are in a position to control the content of this activity to disclose any relevant conflict of interest (COI) they may have as related to the content of this activity. All identified COI are thoroughly vetted and resolved according to CCO policy. CCO is committed to providing its learners with high-quality CME/CE activities and related materials that promote improvements or quality in healthcare and not a specific proprietary business interest of a commercial interest.